# SDR SCNA97327

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Engine: Pwa JT8D217C
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heat Valve
- Part number: 320125
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

THE NUMBER 2 ENGINE OIL TEMPERATURE INCREASED DUE TO A STUCK FUEL HEAT VALVE WHILE IN CRUISE.  REMOVED AND REPLACED NUMBER 2 ENGINE FUEL HEAT VALVE.
